# SDR C2XA11IA040

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 21,908 hours, 16,601 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1055
- Condition: Inoperative
- Location: Zone 100
- Part time: 4,755 hours, 3,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OMA - FLIGHT 3044, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL EICAS MESSAGE AND THE GEAR WOULD NOT RETRACT ON CLIMB.  THE AIRCRAFT RETURNED TO OMA WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS SUBSEQUENTLY FERRIED TO MCI WHERE MAINTENANCE REMOVED AND REPLACED THE LGEU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
